Поиск публикаций

Всего: 37836 Страница: 123456789>>>
Тип публикации Авторы Заглавие Издание▼, год, номер, страницы
Статья в журнале Кробка Николай Иванович МГТУ
Симметрия и асимметрия трехмерных вращений. Три редукции проблемы интегрирования кинематических уравнений в квадратурах Інформаційні системи, механіка та керування
Статья в журнале Gavrilova S. I.
Kolykhalov I. V.
Fedorova Y. B.
Kalyn Y. B.
Selezneva N. D.
Samorodov A. V. МГТУ
Miasoedov S. N.
Boksha I. S.
Prognosis of cognitive deficit progression in aged patients with mild cognitive impairment under prolonged therapy (a three year observation) Zhurnal Nevrologii i Psihiatrii imeni S.S. Korsakova
2013 .- Vol. 113 , Issue 3 .- С. 45 - 53
Статья в журнале Kraposhin V. S. МГТУ
Talis A.
Simich-Lafitskiy N. МГТУ
The symmetry origin of the austenite-cementite orientation relationships in steels Zeitschrift fur Kristallographie - Crystalline Materials
2019 .- Vol. 234 , Issue 4 .- С. 237 - 245
Статья в журнале Zarubin V. S. МГТУ
Kuvyrkin G. N. МГТУ
Savelyeva I. Yu. МГТУ
Mathematical model of thermal breakdown of a plane layer of a polar dielectric Zeitschrift für Angewandte Mathematik und Physik
Статья в журнале Ryzhkov S. V. МГТУ
Kuzenov V. V. МГТУ
New realization method for calculating convective heat transfer near the hypersonic aircraft surface Zeitschrift für Angewandte Mathematik und Physik
2019 .- Vol. 70 , Issue 2
Статья в журнале Kuznetsov S. V. МГТУ
Stoneley waves at the Wiechert condition Zeitschrift für Angewandte Mathematik und Physik
Статья в журнале Kuznetsov S. V. МГТУ
On asymptotes of surface tractions and displacement discontinuities at the crack front Zeitschrift für Angewandte Mathematik und Physik
Статья в журнале Kuvyrkin G. N. МГТУ
Savelyeva I. Yu. МГТУ
Zarubin V. S. МГТУ
Estimations of the parameters of a thermal explosion in a triaxial ellipsoid Zeitschrift für Angewandte Mathematik und Physik
Статья в журнале Kuvyrkin G. N. МГТУ
Savelyeva I. Yu. МГТУ
Zarubin V. S. МГТУ
Dual variational model of a thermal breakdown of a dielectric layer at an alternating voltage Zeitschrift für Angewandte Mathematik und Physik
2019 .- Vol. 70 , Issue 4 .- Art.no 115
Статья в журнале Кузнецов Сергей Владимирович МГТУ
Stoneley waves at the generalized Wiechert condition Zeitschrift für Angewandte Mathematik und Physik
Статья в журнале Menshova I. V. МГТУ
Kovalenko M. D.
Kerzhaev A. P.
Yu G.
A boundary value problem in the theory of elasticity for a rectangle: exact solutions. Zeitschrift fur Angewandte Mathematik und Physik
2020 .- Vol. 71 , Issue 6 .- Art.no 199
Статья в журнале Matrosov A. V.
Kovalenko M. D.
Menshova I. V. МГТУ
Kerzhaev A. P.
Method of initial functions and integral Fourier transform in some problems of the theory of elasticity Zeitschrift fur Angewandte Mathematik und Physik
Статья в журнале Kuznetsov S. V. МГТУ
Scattering of elastic bulk waves by periodic arrays of voids or anisotropic inclusions Zeitschrift fur Angewandte Mathematik und Physik
Статья в журнале Kuznetsov S. V. МГТУ
Pochhammer–Chree waves in rods: degeneracy at the bulk wave velocities Zeitschrift fur Angewandte Mathematik und Physik
2018 .- Vol. 69 , Issue 6 .- Art.no 142
Статья в журнале Kuznetsov S. V. МГТУ
Abnormal dispersion of Lamb waves in stratified media Zeitschrift fur Angewandte Mathematik und Physik
2019 .- Vol. 70 , Issue 6 .- Art.no 175
Статья в журнале Kuznetsov S. V. МГТУ
Abnormal dispersion of flexural Lamb waves in functionally graded plates Zeitschrift fur Angewandte Mathematik und Physik
2019 .- Vol. 70 , Issue 3 .- Art.no 89
Статья в журнале Kovalenko M. D.
Menshova I. V. МГТУ
Kerzhaev A. P.
On the exact solutions of the biharmonic problem of the theory of elasticity in a half-strip Zeitschrift fur Angewandte Mathematik und Physik
2018 .- Vol. 69 , Issue 5 .- С. 1 - 16 .- Art.no 121
Статья в журнале Kovalenko M. D.
Abrukov D. A.
Menshova I. V. МГТУ
Kerzhaev A. P.
Yu G.
Exact solutions of boundary value problems in the theory of plate bending in a half-strip: basics of the theory Zeitschrift fur Angewandte Mathematik und Physik
2019 .- Vol. 70 , Issue 4 .- Art.no 98
Статья в журнале Ilyashenko A. V.
Kuznetsov S. V. МГТУ
SH waves in anisotropic (monoclinic) media Zeitschrift fur Angewandte Mathematik und Physik
2018 .- Vol. 69 , Issue 1 .- Art.no 17
Статья в журнале Ege N.
Erbas B.
Prikazchikov D. A. МГТУ
On the 3D Rayleigh wave field on an elastic half-space subject to tangential surface loads Zamm-Zeitschrift fur Angewandte Mathematik und Mechanik
2015 .- Vol. 95 , Issue 12 .- С. 1558 - 1565
Всего: 37836 Страница: 123456789>>>